# SDR GLBA20090227A

- Difficulty date: February 27, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 27,346 hours, 35,217 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 57024929412
- Part serial: 2882
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5096 - PILOTS REPORTED THAT THE FIRST OFFICERS ALTIMETER WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS ALTIMETER IAW MM 31-10-00. PERFORMED ENCODER CHECK WHICH OPERATIONALLY CHECKED GOOD IAW FAR 43 APPENDIX (E) (A) & (C) (A). MAINTENANCE PERFORMED ALTIMETER PITOT STATIC LEAK CHECK IAW GLA GMM 9.4.28. NO LEAKS NOTED.
